# SDR SWAA2021041964884

- Difficulty date: March 14, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 28,016 hours, 12,214 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Cabin Air Sys
- Condition: Odor
- Location: Fwd Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT; FLIGHT ATTENDANTS STATED HEAVY PROPANE LIKE SMELL IN CABIN. SMELL SUBSIDED IN CRUSIE. AT GATE RAMPERS STATED PROPANE SMELL IN FWD CARGO BIN. / PERFORMED SMOKE OR FUMES IN CABIN CORD INSP PER AMM 05-51-56 NO DEFECTS NOTED A/C OK FOR CONTINUED SERVICE.
